# SDR RAIA201310200004

- Difficulty date: October 20, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N856HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145441
- Aircraft time: 23,108 hours, 17,740 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Pitot Line
- Condition: Loose
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAS MISCOMPARE WITH CAPTAIN AIRSPEED INDICATING 5-6 KNOTS LOWER THAN F/O AND STANDBY.  FERRIED, MX INSPECTED AND FOUND PITOT STATIC LINES LOOSE, TIGHTENED AND OPS CHECK GOOD.
